# SDR P5CA0601430

- Difficulty date: January 13, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 80,073 hours, 19,371 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Part number: 2591201911
- Part serial: 85026452CX
- Condition: Failed
- Location: Nr 1 Compass
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S COMPASS SYSTEM HAS TO BE SLAVED EVERY 10 MINUTES.  APPEARS THE COMPASS FLUX VALVE IS INOP.  REMOVED AND REPLACED NR 1 COMPASS COUPLER AS PER MM 34-21-03.  OPS CHECK OK.
